Author Details

Isler, Romano, Università di Trieste, Italy

  • Vol 2, No 1 (2001) - Articles
    Continuous representability of complete preorders on the space of upper-continuous capacities
    Abstract  PDF
  • Vol 1, No 1 (2000) - Articles
    Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions
    Abstract  PDF


Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt